Partitioning bernoulli populations with respect to a control

Elena M. Buzaianu, Pinyuen Chen

Research output: Contribution to journalArticle

Abstract

This article is concerned with the problem of partitioning a set of Bernoulli populations with respect to a control Bernoulli population, into two subsets according to their probabilities of success in a single trial. Two procedures are proposed. The first one is a single-stage procedure, based on Tong's single-stage procedure (1969) for partitioning normal populations. The second procedure is a two-stage procedure with elimination, based on Solanky's two-stage procedure (2006) for normal populations. The derivation of the probability of a correct decision and the least favorable configurations are exact, without making use of the normal approximation to the binomial.

Original languageEnglish (US)
Pages (from-to)2769-2783
Number of pages15
JournalCommunications in Statistics - Theory and Methods
Volume38
Issue number16-17
DOIs
StatePublished - Jan 1 2009

Keywords

  • Bernoulli population
  • Binomial distribution
  • Least favorable configuration
  • Probability of a correct decision
  • Sample size

ASJC Scopus subject areas

  • Statistics and Probability

Fingerprint Dive into the research topics of 'Partitioning bernoulli populations with respect to a control'. Together they form a unique fingerprint.

  • Cite this